# SDR UALA2012091005093

- Difficulty date: September 8, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 60,809 hours, 22,968 cycles
- Engine: Iae V2527A5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8080505068
- Part serial: 25200729
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 1 REV FAULT, FLIGHT DIVERTED.  REVERSER FAULT DISPLAYED ON UPPER ECAM SCREEN.  ENG 1 CK ROOT FAULT PER AMM ON MCDU WITH FADEC SW ON GET CELL FAULT ACRONYM AND REPORT.  ACP MCDU REVIEW AND POST FLT, FOUND FADEC 1A CELL 4 =REVXCW, CELL 3=REVLFF, FOUND FADEC1B CELL 4 REVXCW, CELL 3 REVLF.  REPLACED NR 1 ENG EEC DUE TO PFR SHOWING BOTH REV LVDT CH A&B  EEC1 FAILURE MSG.  RPL EEC REF MM AND INSTALL.  REF MM73-22-34-400-010-B.  OPS CHK OK.  RAN NR 1ENG REF JRH TWICE AND OPS CHK THRU MCDU 123419. OPS CHK OK CAT III PERFORMED.
